MathSciNet Relay Station
MathSciNet bibliographic data
MR2318852 35Q55 (35P25 35Q51 81Q05)
Holmer, Justin; Marzuola, Jeremy; Zworski, Maciej Fast soliton scattering by delta impurities. Comm. Math. Phys. 274 (2007), no. 1, 187–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement